# SDR UIEA200800293

- Difficulty date: August 4, 2008
- Submitted: August 29, 2008
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747-400
- Aircraft serial: 24833
- Engine: Ge CF680C2*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 520-540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FOUND FORWARD CARGO COMPARTMENT STATION 520-540-STR 34-35L SKIN DAMAGED.  SKIN REPAIRED AS PER SRM 53-00-01 FIGURE 201.  (S)
